I've been on effexor 75mg for almost 2 weeks now. I feel more depressed. Is this normal? Will I start to feel better when the medication starts to get at therapeutic levels in my system?
Hi, KJ! For some people it IS normal for things to seem worse for the first few weeks. Usually it takes about 4 weeks to start feeling the benefits and then it just keeps getting better.
Try to have patience through the rough spot because you'll most likely find it was well worth the effort.
Best wishes, WCV
KJ75; Yes just as WCV answered may people have Increased anxiety or depression for the first week or two and it should get better also don't be supprised if the doctor Increases the dose once you get used to it. Try to ride these side effects out that is the only way you well be able to know. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Dec 2012 • 1 answer
Effexor - I am currently taking venlafaxine hcl 225mg. It's been a miracle! I am 48yo, and trying to
Posted 2 Jul 2014 • 1 answer
Posted 5 Dec 2015 • 5 answers
Posted 25 Apr 2016 • 1 answer
Posted 2 days 14 hours ago • 1 answer